# SDR QXEA200603347

- Difficulty date: December 19, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,426 hours, 27,902 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Center Wing Sect
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CENTER WING AFT SPAR TO FUSELAGE SKIN CONNECT ANGLE ON THE RIGHT HAND SIDE IS CRACKED.  REPLACE CLOSING ANGLE WITHIN 40,000 FLIGHTS IAW RD 8-53-5192.  PLACED ON MRSI.
